# SDR MASA200400077

- Difficulty date: February 8, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 8,195 hours, 7,465 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING INOPERATIVE.   MECHANIC SECURED CONNECTION AT LIGHTING STRIP.   OPS CHECKS GOOD.   NO PARTS USED.
